MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD. 5 HOLE WIDE PLATE; BONE PLATE

TRILLIANT SURGICAL, LTD. 5 HOLE WIDE PLATE; BONE PLATE
Catalog Number 300-50-008
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
The patient experienced pain after having an mpj fusion.The doctor decided to remove the 300-05-008 plate from the patient as there was a non-union.During removal of the hardware, three of the five non-locking screws broke and they were unable to be removed from the patient.The doctor was unsure when the screws broke as they might have been broken prior to the removal.The portions of the 3 broken screws remain in the patient.The doctor replaced the hardware with a silastic implant.

Brand Name
5 HOLE WIDE PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD.
6721 portwest drive
suite 160
houston TX 77024
MDR Report Key6530930
Report Number3007420745-2017-00008
Device Sequence Number1278621
Product Code HRS
UDI-Device Identifier00812926025346
UDI-Public00812926025346
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number300-50-008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/27/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight68